# SDR SWAA2020113030679

- Difficulty date: October 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255 RBL 4-LBL 14 WL 207.54.  DAMAGE FOUND TO BE OUT OF LIMITS, IAW SRM CH 53-10-51-1A-1.  REMOVED DAMAGED WEB AND DOUBLER FABRICATED REPAIR PARTS AND INSTALLED, IAW SRM CH 51-40-02 AND AS PER EA NR 1-753-34179 REV IR.
